American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Some functional relations derived from the Lindel\"of-Wirtinger expansion of the Lerch transcendent function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Mark W. Coffey. Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall. Math. Comp. 83 (2014) 1383-1395.
Abstract, references, and article information
View Article: PDF

[3] Gautam Chinta, Jay Jorgenson and Anders Karlsson. Complexity and heights of tori. Contemporary Mathematics 567 (2012) 89-98.
Book volume table of contents   
View Article: PDF

[4] Eugenio P. Balanzario and Jorge Sánchez-Ortiz. Riemann-Siegel integral formula for the Lerch zeta function. Math. Comp. 81 (2012) 2319-2333.
Abstract, references, and article information   
View Article: PDF

[5] Kazuhiro Onodera. Generalized log sine integrals and the Mordell-Tornheim zeta values. Trans. Amer. Math. Soc. 363 (2011) 1463-1485. MR 2737273.
Abstract, references, and article information   
View Article: PDF

[6] K. Chakraborty, S. Kanemitsu and H.-L. Li. On the values of a class of Dirichlet series at rational arguments. Proc. Amer. Math. Soc. 138 (2010) 1223-1230. MR 2578516.
Abstract, references, and article information   
View Article: PDF

[7] Djurdje Cvijovic. The Lerch zeta and related functions of non-positive integer order. Proc. Amer. Math. Soc. 138 (2010) 827-836. MR 2566548.
Abstract, references, and article information   
View Article: PDF

[8] Kohji Matsumoto, Takashi Nakamura and Hirofumi Tsumura. Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions. Proc. Amer. Math. Soc. 136 (2008) 2135-2145. MR 2383519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nobushige Kurokawa and Masato Wakayama. On $q$-analogues of the Euler constant and Lerch's limit formula. Proc. Amer. Math. Soc. 132 (2004) 935-943. MR 2045407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rick Kreminski. Newton-Cotes integration for approximating Stieltjes (generalized Euler) constants. Math. Comp. 72 (2003) 1379-1397. MR 1972742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gwynneth H. Coogan and Ken Ono. A $q$-series identity and the arithmetic of Hurwitz zeta functions. Proc. Amer. Math. Soc. 131 (2003) 719-724. MR 1937408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marvin Knopp and Sinai Robins. Easy proofs of Riemann's functional equation for $\zeta (s)$ and of Lipschitz summation. Proc. Amer. Math. Soc. 129 (2001) 1915-1922. MR 1825897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Djurdje Cvijovic and Jacek Klinowski. Values of the Legendre chi and Hurwitz zeta functions at rational arguments. Math. Comp. 68 (1999) 1623-1630. MR 1648375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shinji Fukuhara. Generalized Dedekind symbols associated with the Eisenstein series. Proc. Amer. Math. Soc. 127 (1999) 2561-2568. MR 1657743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Djurdje Cvijović and Jacek Klinowski. New formulae for the Bernoulli and Euler polynomials at rational arguments . Proc. Amer. Math. Soc. 123 (1995) 1527-1535. MR 1283544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Carletti and G. Monti Bragadin. On Dirichlet series associated with polynomials . Proc. Amer. Math. Soc. 121 (1994) 33-37. MR 1179586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kenneth S. Williams and Nan Yue Zhang. Special values of the Lerch zeta function and the evaluation of certain integrals . Proc. Amer. Math. Soc. 119 (1993) 35-49. MR 1172963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. L. Duncan. A probability distribution associated with the Hurwitz zeta function . Proc. Amer. Math. Soc. 99 (1987) 757-759. MR 877052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. Elizalde. An asymptotic expansion for the first derivative of the generalized Riemann zeta function . Math. Comp. 47 (1986) 347-350. MR 842140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kai Wang. Exponential sums of Lerch's zeta functions . Proc. Amer. Math. Soc. 95 (1985) 11-15. MR 796438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jack Morava. Complex powers of the Laplace operator on the circle . Proc. Amer. Math. Soc. 94 (1985) 213-216. MR 784165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1